# SDR DALA2025121809220

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 11004
- Aircraft time: 13,695 hours, 3,328 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5016, DURING BIRDSTRIKE INSPECTION FOUND DAMAGE TO FR1 BULKHEAD PANEL (P/N: D53113091201), Y-675 VERTICAL POST (P/N: D53113105201), Z-989 STIFFENER (P/N: D53133181200), Z-1159 STIFFENER (P/N: D53113100212). WHILE COLDWORKING THE DENTED AREA COMMON TO FWD FLANGE OF POST (PN D5311310520093), MTC FOUND A CRACK ON THE FORWARD FLANGE THAT IS 1.5 INCH IN LENGTH. CORRECTIVE ACTION: REMOVED DAMAGE AREAS AND FABRICATED REPAIR PARTS AND INSTALLED PER ER/A 631012-14 AND 630944-14). (LP 1356323)
